# SDR U2RA2019080630001

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,852 hours, 24,783 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L6839BPE02
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT INOPERATIVE AT SEAT ROW 19 - RELAMPED PER AIRCRAFT MAINTENANCE MANUAL 33-51-11, OPS NORMAL.
